# SDR ASOA2012122102708

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT LBL 27.0 FROM FS 621.00 TO FS 574.00.  REMOVED CORRODED FLOOR SUPPORT.  LOCATED & DRILLED NEW PART IAW SRM 51-40-11 AND REO 601R-53-61-3778.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-42-21.  COMPLIED WITH REO 601R-53-61-3778 AND GREO 601R-53-61-3778, REV A.
